I've started back on escitalopram after not taking it for a year. I started it back up slowly, taking only 5mg, then 10, 15, and just a week ago I started taking the full 20mg that I used to be on. I was okay at first, not much in the way of side effects other than general sleepiness(which I recall from taking it previously and it wasn't bothersome) but now I'm having extreme stomach upset which started a couple of days after upping my does to 20mg. Nausea, loose stool, gas, indigestion, a burning in my stomach that comes and goes. It's been about a week now and doesn't seem to be getting better. That would be annoying on its own but stomach problems are already an anxiety trigger for me so it's really put me on edge. I can hold off the panic attacks for the most part(which is what I'm on the medication for) but the constant discomfort and anxiety from it is wearing on me and I'm not sleeping well because of how uncomfortable I am.
How long do gastrointestinal side effects of escitalopram (Lexapro) last?
Question posted by zombiedog on 19 June 2018
Last updated on 19 June 2018 by Lynn 351
Hi Zombie dog,
I have been on 10mgs of Escitalopram. Today is 19 days. I have stomach cramps and gas and constipation but not everyday. Still have anxiety. How long did it take for it to kick in the last time you were on it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.